| Texto completo | |
| Autor(es): |
Chion, Sergio
;
Tojeiro, Ruy
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY; v. 51, n. 3, p. 54-pg., 2019-10-31. |
| Resumo | |
In this paper we classify Euclidean hypersurfaces f : M-n -> Rn+1 with a principal curvature of multiplicity n - 2 that admit a genuine conformal deformation (f) over tilde: M-n -> Rn+2. That (f) over tilde: M-n -> Rn+2 is a genuine conformal deformation of f means that it is a conformal immersion for which there exists no open subset U subset of M-n such that the restriction (f) over tilde vertical bar(U) is a composition (f) over tilde vertical bar(U) = h omicron f vertical bar U of f vertical bar U with a conformal immersion h: V -> Rn+2 of an open subset V subset of Rn+1 containing f (U). (AU) | |
| Processo FAPESP: | 16/23746-6 - Técnicas algébricas, topológicas e analíticas em geometria diferencial e análise geométrica |
| Beneficiário: | Paolo Piccione |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |